I used the QuickStart method with the pill and my period was in about 12 days. After my first pill, I started bleeding and after 10 days of bleeding I decided to get the Depo injection. I will be seeing my boyfriend in 12 days. Should I worry about getting pregnant? Can I use an emergency contraceptive just to make doubly sure this does not happen?
|Did you continue taking the pills each day until the day of your Depo injection? If that is the case, you have been protected all along and are protected now.|
Her email reply on 1-12: “Yes, I took my pill at 9:00 PM every night and not even 24 hours after my last pill, I received my first Depo shot.
Thank you so much for the quick response! I tried many other sites and this is the first reply I received. This is definitely the place to get the right answers!”
To learn more about the advantages and disadvantages of birth control pills and Depo-Provera injections, go to our website: www.managingcontraception.com and click on Choices. You can also order this wonderful new educational book from our website or by calling 404-875-5001. Do you have your copy yet?
Robert A. Hatcher MD, MPH
Professor of Gynecology and Obstetrics
Emory University School of Medicine
January 11, 2012, January 12, 2012, January 18, 2012